Fexofenadine

Fexofenadine is an antihistamine used to treat symptoms caused by allergic reactions. These symptoms include watery and itchy eyes, sneezing, skin rashes, and runny nose. It blocks histamine, which is responsible for causing these symptoms during an allergy.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are hives and how to treat them?

Query: Hi doctor, I am a 34-year-old male. My height is 5 feet 6 inches, and my weight is 72 kg. I have hives for more than three months. After my dinner, I am getting inflammation on my skin daily. And the itching is uncontrollable. I do not have any other problems, and I am not under any medication. I a...  Read Full »


Dr. Shama Naaz

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Do you have any other medical problems like hypertension, diabetes, asthma? In the meantime, you can apply Allsuth lotion (Calamine, Aloe Vera Gel, and Light Liquid Paraffin) twice daily over the affected area. Avoid intake of soybean, peanuts, eggs, sour food, and milk...  Read Full »

How to get rid of itchy skin rashes present all over the body?

Query: Hello doctor, I am a 33-year-old female. I am 4'11 inches in height and 57.7 kg in weight. I have skin rashes almost all over my body, particularly on my arms, abdomen, and legs. It started about three weeks ago. They are very itchy, and I took anti-histamine medicines. I used topical ointment as we...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hello, Welcome to icliniq.com. The itchy rash does occur due to a variety of reasons. Please tell me when you have them. How and from where they started. Does any other contact of yours have such lesions? A clear photo of all different lesions helps a lot. Whatever description I gathered and the m...  Read Full »

Can a chronic sinus infection cause stuffy nose and headaches?

Query: Hi doctor, I think that I may have a chronic sinus infection. Before four months, I wake up and blew my nose. I had a yellow or greenish mucus with blood in the morning. I did not have any other symptoms except tiredness. I took Advil and seawater nasal spray. It lasted for a couple of weeks. Aft...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. You have a chronic allergic problem. Allergic rhinitis is an immune complex issue that is present innately and it starts to shows symptoms at a particular stage. It occurs when a foreign substance enters the nose. It causes a cascade of chemical events leading to na...  Read Full »

After taking antibiotics for the flu, I got an extreme allergic reaction. Is this normal?

Query: Hi doctor, I recently had the flu that is going round. During it, my GP prescribed me Erythromycin because she thought that I had a bacterial infection in my throat. Whether or not she was right, I suffered an extreme allergic reaction to the antibiotic, which I had used before without side effects....  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. During an episode of the flu, the rash is a very common manifestation. However, at times, it is very tough to differentiate if it is a viral rash or a drug rash because of allergy to the medication. Viral exanthems do follow a pattern in a few cases, and they subside on ...  Read Full »

Are my symptoms due to some heart problem?

Query: Hi doctor,I am having a cough for more than a week. It is like a chesty cough, but little dry cough and I have some problem in my throat. My age is 42 and weight is 95.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I appreciate the genuine concerns regarding your health. I have carefully worked through your case and I can realize your health worries.  Read Full »

How to help with sinus inflammation in chronic sinusitis with polyp?

Query: Hi doctor, I am a 31-year-old male. I have sinusitis for almost five years. Also, there is polyp formation in the right maxillary sinus. When I inhale to get relief from nasal congestion and it starts irritating with inflammation. Any advice?  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. We have to first ascertain as to why sinusitis has occurred in the first place. Usually, in most cases, the primary cause is a seasonal or year around allergic problem that is there. Just to make you understand I have tried to explain things in a simple way below. Expo...  Read Full »

Will Candid-B help in fungal infection on penis?

Query: Hello doctor, I have prescribed Candid B ointment for penis fungal infection. I have been using it for four years, almost every day. Now, for the past two weeks, I have testicular pain, mostly in the right testicle. All investigations are done, including USG, Doppler, and oncology tests. All are fi...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Candid B is a steroid and should not be used for long. Switch to plain Candid cream for fungal infection. You can also add any anti-allergic like tablet Allegra (Fexofenadine) 120 once or twice daily as required and after stopping Candid-B. Otherwise, you can visit y...  Read Full »

Please help my husband with an unknown allergy and sexual incompetence.

Query: Hello doctor, My husband is suffering from unknown allergy for the last 2 years. He has consulted many doctors and has done many tests, but no positive result yet. He takes Allegra or Montec every day; else he gets rashes all over the body. He is also having filaria for over 5 years and takes medic...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. By allergy, if you mean red raised rashes, then that is known as urticaria. So, that means he is suffering from chronic urticaria and impotency. There can be many causes including thyroid, which can cause both the above issue. Also, rarely Allegra - Fexofenadine can cause...  Read Full »

How to treat a sore and swollen leg due to an insect bite?

Query: Hello doctor, I have a sore leg, which I believed to be caused by insect bites. It started about three days ago and not that painful. I have no fever nor anything with normal BP. I currently have four minor wounds with a swollen leg. Kindly suggest medications or antibiotics for the same. I have at...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. I have gone through the pictures (attachment removed to protect patient identity). I understand that this happened three days ago. One picture looks like an insect bite with blister formation, the other one may not (not sure though). Are you sure this is because of ...  Read Full »

What medicine is used for itching and rash?

Query: Hi doctor, I am itching on my palms and fingers. There is redness and small hives. It has been one week now. I have also developed a rash near elbow and wrist. The itching is more when I wake up in the morning. I have attached the images along. The rash is on both of my hands. I am studying agric...  Read Full »


Dr. Sidharth Sonthalia

Cosmetologist, Dermatologist, Hair Transplant Surgeon, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. The quality of your pictures was unfortunately not very good, but decent enough to allow me to make a provisional diagnosis (attachment removed to protect patient identity). It seems that you are suffering from a form of contact allergic eczema. It is an eczema in resp...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.